# SDR HNAA2014072300213

- Difficulty date: July 23, 2014
- Submitted: July 23, 2014
- Operation: Air carrier
- Aircraft: N804EX
- Make and model: Dhav DHC8102
- Aircraft serial: 227
- Aircraft time: 7,022 hours, 64,177 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 5352011
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING GEAR DOWN SELECTION, THREE RED GEAR UNSAFE LIGHTS ILLUMINATED WITH NO INTRANSIT LIGHT.  PERFORMED ALL GEAR SELECTION WITH THREE GREEN ALTERNATE INDICATION.  VERIFIED ALL RELEASE AND EXTEND DOORS WERE CLOSED PRIOR TO ALT EXTENSION.  R & R LANDING GEAR HANDLE.  PERFORMED GEAR SWING SEVERAL TIMES.  OPS CHECKED GOOD.
